# SDR CA000110025

- Difficulty date: December 15, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Hughes 500N
- Aircraft time: 5,079 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H600151
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,019 hours, 3,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT REAR LANDING GEAR STRUT STRUCTURALLY FAILED. IT APPEARS THAT THE CRACK BEGAN AT RIVET HOLE FOR STRUT FAIRING ATTACHMENT BRACKET.
